Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1973, Volume 41, Issue 6

Aggregation of Preferences with Variable Electorate<1027:AOPWVE>2.0.CO;2-V
p. 1027-1041

John H. Smith

Necessary and sufficient conditions are given for an aggregation procedure to be a "point system" or "generalized point system." In Sections 4 and 5 various "runoff" systems and their properties are discussed but no equivalent characterization is obtained.

Log In To View Full Content

Journal News